# SDR ASAA2024010447444

- Difficulty date: January 4, 2024
- Submitted: January 24, 2024
- Operation: Air carrier
- Aircraft: N402AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41189
- Aircraft time: 41,482 hours, 13,156 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Cargo Track
- Part number: 1446A850116
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO RBL-13.84 CARGO TIE DOWN TRACK CRACKED IN THE RADIUS AT FRAME 727I. GROUNDED - YES. CUT OUT DAMAGED SECTION AND REPAIRED CARGO TRACK IAW B737-900 53-00-53-2R-3.
